# SDR FDEA202208192001

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 33,657 hours, 18,666 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #4 SPOILER CENTER I/B HINGE ARM LOWER SURFACE FOUND DELAMINATION (AREA:   32MM*30MM, DEPTH: 2.25MM) AND CENTER I/B HINGE ARM O/B SIDE FOUND DELAMINATION   (AREA: 20MM*20MM, DEPTH: 0.73MM) AND UPPER SURFACE FOUND DELAMINATION (AREA1:   40MM*15MM, DEPTH: 1.8MM;AREA2: 33MM*13MM, DEPTH: 1.5MM)  PERFORMED THE REPAIR ON LH WING #4 SPOILER AS PER A300-600F SRM57-72-11-201 PARA12   AND FEDEX EA 6-5750-T0369912 P1 TITLE:WING-FLIGHT SURFACES-LH 4# SPOILER CENTER   HINGE ARM LOWER AND OUTSIDE SURFACES DELAMINATION.THIS WAS CAT A REPAIR AND   MAJOR REPAIR IAW FEDEX GMM6-2-100
